# SDR AU970292

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Part number: 7715649001
- Condition: Sticking
- Location: Prop Control
- Component: Garrtt, TPE3318
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) NTS CHECK VALVE ON GEARCASE STICKING ALLOWING HIGH PRESSURE GOVERNOR OIL TO ACTIVATE BETA SWITCH
